# SDR DHL9872105D

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Gouged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 ENG LOWER COWL INTERIOR RIB NR 10 IS GOUGED.  INSTALLED REPAIR PER SRM 54-10-3, 7 X 3.  N/R 6529.
